# SDR AALA201803129011

- Difficulty date: March 9, 2018
- Submitted: March 14, 2018
- Operation: Air carrier
- Aircraft: N881NN
- Make and model: Boeing 737823
- Aircraft serial: 31135
- Aircraft time: 20,150 hours, 8,131 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. CABIN EMERGENCY FLASHLIGHT MISSING AT 4R AISLE JUMPSEAT. INSTALLED NEW FLASHLIGHT AT DOOR 4R JUMPSEAT.
